IGB

Connexion

(Article of periodic en Français - 1978)

Document title

Problèmes statistiques et méthodes géométriques

Authors(s) and Affiliation(s)

BENZECRI J. P. ;

Abstract

After having shown the illusory results which may arise from regression calculations, we consider here two principles for safeguarding these results: limit of positivity on the coefficients and minimisation of the expected error on these, according to Bayesian hypothesis relative to the error-distribution of the data. All these questions are taken up in detail in a series of articles by P. Cazes published in the Cahiers.

Source

Article of periodic

published at : Cahiers de l'analyse des données Paris

Editor :

Millesime : 1978, vol. 3, no2 [pp. 131-146]

Language

Français

Refdoc record number (ud4) : 12797631 : Permanent link - XML version
Powered by Pxxo